Almost Moore digraphs are diregular

Miller, Mirka; Gimbert, Joan; Širáň, Jozef and Slamin, S. (2000). Almost Moore digraphs are diregular. Discrete Mathematics, 218(1-3) pp. 265–270.



An almost Moore digraph is a digraph of diameter k≥2, maximum out-degree d≥2 and order n=d+d2+...+dk, that is, one less than the Moore bound. It is easy to show that the out-degree of an almost Moore digraph is constant (=d). In this note we prove that also the in-degree of an almost Moore digraph is constant (=d), that is, every almost Moore digraph is diregular of degree d.

Viewing alternatives


Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions
No digital document available to download for this item

Item Actions